# SDR HNAA2025112500821

- Difficulty date: October 31, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER SECTION OF RIB 21 IS CRACKED.  INSTALLED DOUBLER AND FILLER ON LH WING UPPER SECTION OF RIB 21. IAW EMB 145 SRM 57-20-07-RE, ITEM 4, FIG. 203, DET. C. AND E01-57-25-0425
